# SDR QXEA200300926

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,087 hours, 18,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER SYSTEM PUTS OUT PUTRID ODOR FOR 2-3 MINUTES AFTER ENGINE START THROUGHOUT AIRCRAFT.  DISAPPEARS AFTER THIS PERIOD.  RETURNS ON FINAL APPROACH AT LOW POWER SETTINGS.  ECS OPERATED FOR 20 MINUTES TO PURGE BAD ODOR.  RAN AIRCRAFT AT LOWER POWER SETTINGS WITH NO ODOR NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
